The behaviour of robber honeybees

A - Papers appearing in refereed journals

Free, J. B. 1955. The behaviour of robber honeybees. Behaviour. 7 (1), pp. 233-239.

AuthorsFree, J. B.
Abstract

RESP-3390

Year of Publication1955
JournalBehaviour
Journal citation7 (1), pp. 233-239
Digital Object Identifier (DOI)doi:10.1163/156853955X00085
Open accessPublished as bronze (free) open access
Publisher's version
ISSN0005-7959
PublisherBrill Academic Publishers

Permalink - https://repository.rothamsted.ac.uk/item/974y3/the-behaviour-of-robber-honeybees

1 total views
12 total downloads
0 views this month
0 downloads this month
Download files as zip